CureZone   Log On   Join
lichenoid tissue reaction
 
dlp Views: 2,278
Published: 11 years ago
 

lichenoid tissue reaction


I have had a Mirena IUD for 2 years. This past year, I developed vulvodynia, and then started having discomfort in my mouth. I was noted to have geographic tonngue, and then diagnosed with lichenoid tissue reaction which is affecting my mucus membranes. This is likely an autoimmune reaction, possibly due to medication or foreign body. Has any one else ever experienced these diagnosis with Mirena IUD in place???
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.719 sec, (1)